# SDR SWIA202055301

- Difficulty date: November 30, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM ANGLE CORRODED AROUND FASTENER HOLES.  C-CHECK RO 1/5/2021.  REMOVED AND INSTALLED NEW PAX DOOR BOTTOM ANGLE PN: 601R317726-3, REF-CRJ-700 SRM 51-42-06-001-001 A01 AND SRM 51-42-13-001-001 A01.
